Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 10, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Feb 27, 2011, 9:17 PM CST for 4 counties in Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2011, 9:17 PM CST (03:17 UTC)
- Expired
- Feb 27, 2011, 9:45 PM CST
- In force
- 28 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Christian County, IL, Logan County, IL, Menard County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 33 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 27, 5:33 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
899
WUUS53 KILX 280317
SVRILX
ILC021-107-129-167-280345-
/O.NEW.KILX.SV.W.0010.110228T0317Z-110228T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
917 PM CST SUN FEB 27 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
LOGAN COUNTY IN CENTRAL ILLINOIS...
MENARD COUNTY IN CENTRAL ILLINOIS...
SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 945 PM CST.
* AT 915 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PETERSBURG TO WAVERLY...AND WERE MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...LINCOLN...GREENVIEW...ATHENS...CHATHAM...SHERMAN...
MIDDLETOWN...WILLIAMSVILLE...RIVERTON...ROCHESTER...ELKHART...
CORNLAND...MECHANICSBURG...EDINBURG...MOUNT PULASKI...MOUNT
AUBURN...ILLIOPOLIS...SALISBURY...FARMINGDALE AND CURRAN.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 82 AND 137...AND
INTERSTATE 72 BETWEEN MILE MARKERS 80 AND 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4016 8964 4014 8961 4016 8960 4025 8923
3967 8923 3955 8993 3968 8998 4009 9000
TIME...MOT...LOC 0317Z 255DEG 52KT 4003 8987 3957 8988
WIND...HAIL 60MPH <.75IN
$$
GEELHART2 follow-up statements
233
WWUS53 KILX 280327
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CST SUN FEB 27 2011
ILC021-107-129-167-280345-
/O.CON.KILX.SV.W.0010.000000T0000Z-110228T0345Z/
CHRISTIAN IL-SANGAMON IL-MENARD IL-LOGAN IL-
927 PM CST SUN FEB 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LOGAN...
MENARD...SANGAMON AND NORTHWESTERN CHRISTIAN COUNTIES UNTIL 945 PM
CST...
AT 924 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MIDDLETOWN TO AUBURN...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...LINCOLN...SHERMAN...WILLIAMSVILLE...RIVERTON...
ELKHART...ROCHESTER...CORNLAND...MECHANICSBURG...MOUNT PULASKI...
EDINBURG...ILLIOPOLIS...MOUNT AUBURN...SOUTHERN VIEW...FANCY
PRAIRIE...GLENARM...GRANDVIEW...CLEAR LAKE...SPAULDING AND
BROADWELL.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 83 AND 137.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 86 AND 124.
THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3978 8987 4011 8991 4016 8964 4014 8961
4016 8960 4025 8923 3967 8923 3955 8993
TIME...MOT...LOC 0327Z 255DEG 52KT 4013 8958 3960 8970
WIND...HAIL 60MPH <.75IN
$$
GEELHART465
WWUS53 KILX 280345
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CST SUN FEB 27 2011
ILC021-107-129-167-280355-
/O.EXP.KILX.SV.W.0010.000000T0000Z-110228T0345Z/
CHRISTIAN IL-SANGAMON IL-MENARD IL-LOGAN IL-
945 PM CST SUN FEB 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR LOGAN...MENARD...SANGAMON AND
NORTHWESTERN CHRISTIAN COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER STRONG WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
LAT...LON 3978 8987 4011 8991 4016 8964 4014 8961
4016 8960 4025 8923 3967 8923 3955 8993
TIME...MOT...LOC 0345Z 255DEG 52KT 4019 8925 3966 8937
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 6:06 PM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Feb 27, 6:06 PM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 606 PM CST SUN FEB 27 2011 .DISCUSSION... ISSUED 332 PM CST SUN FEB 27 2011 MODELS APPEAR TO BE IN SOME AGREEMENT WITH OVERALL SFC AND UPPER AIR PATTERN...BUT DIFFER ON THE DETAILS WITH TEMP PROFILES AND LOCATION OF GREATEST QPF. MAIN CONCERN IS THE WEATHER SYSTEM THAT WILL BE AFFECTING THE CWA TONIGHT AND EARLY TOMORROW...WITH A WIDE RANGE OF WEATHER. SHORT TERM...TONIGHT THROUGH WEDNESDAY LOW PRSS AREA IN EASTERN CO WILL QUICKLY MOVE OUT INTO THE PLAINS AND REACH SOUTHEASTERN IL BY MIDNIGHT...AND THEN WESTERN PA BY TOMORROW MORNING. THE ASSOCIATED WARM FRONT WILL BE OVER THE AREA TONIGHT AND PCPN WILL DEVELOP ALONG AND NORTH OF THE FRONT. HEAVY RAIN WILL BE POSSIBLE ACROSS NORTHWESTERN AREAS OF THE CWA TONIGHT WHILE CONVECTION DEVELOPS IN THE WARM SECTOR AND MOVES ACROSS SOUTHEASTERN PARTS OF THE CWA. MOST OF THE AREA IS IN A SLIGHT RISK FOR SEVERE WEATHER FOR TONIGHT...WITH THE POSSIBILITY OF HAIL AND DAMAGING WINDS...WITH ANY STORMS THAT DEVELOP. FORCING APPEARS TO BE CONFINED ALONG AND NORTH OF THE FRONT...BUT WITH CONVECTION AND HEAVY RAIN OVER THE REST OF THE AREA...WILL LEAVE HIGH POPS IN FORECAST FOR TONIGHT AND OVERNIGHT. PCPN WILL TRANSITION TO SNOW AS COLDER AIR ADVECTS INTO THE REGION. FORECAST SOUNDINGS INDICATE A SMALL...MAYBE...3HR PERIOD OF A MIX RAIN/SNOW AND SLEET. FREEZING RAIN COULD BE POSSIBLE IF COLD AIR ARRIVES ON THE SURFACE BEFORE THE COLDER AIR ALOFT. BELIEVE THERE IS ONLY A SMALL CHANCE OF THIS HAPPENING SO WILL NOT ADDED ANY FREEZING RAIN AT THIS TIME. CHANGE OVER TO SNOW WILL OCCUR OVERNIGHT IN THE NORTHWEST AND TOMORROW MORNING IN THE EAST AND SOUTHEAST. ACCUMULATION AMOUNTS WILL BE SMALL AND THINKING OF A HALF INCH OR LESS POSSIBLE OVER THE AREA. AREAS IN THE NORTHWEST COULD RECEIVE UP TO AN INCH BY MORNING. PCPN WILL END BY NOON ACROSS THE AREA. NOT LOOKING FOR MUCH SNOW OR ICE ACCUMULATION SO NOW WINTER HEADLINE WARRANTED AT THIS TIME. HEAVY RAINFALL FORECASTED WILL CAUSE RISES IN AREA RIVERS. ALREADY HAVE ESF OUT SO WILL KEEP THAT GOING. FLASH FLOOD GUIDANCE LOOKS HIGH ENOUGH...AND STORMS SHOULD BE MOVING FAST ENOUGH...THAT FLASH FLOOD WATCH DOES NOT SEEM NECESSARY AT THIS TIME. REMAINDER OF THE FORECAST THROUGH WED NIGHT WILL BE DRY AS HIGH PRSS PUSHES INTO THE AREA AND SLIDES EAST. ANOTHER FRONT WILL DROP THROUGH THE AREA WEDNESDAY BUT WILL BE DRY AS MOISTURE SHOULD BE CUTOFF FROM THE SYSTEM. TEMPS WILL WARM TONIGHT BUT REMAINED FAIRLY STEADY GIVEN ALL THE PCPN...CLOUDS AND COLD AIR ADVECTION TOMORROW. COOLER TEMPS TOMORROW NIGHT...BUT WARMING BACK UP AS HIGH PRSS DOMINATES THE WEATHER FOR MID WEEK. LONG TERM...THURSDAY THROUGH SUNDAY ANOTHER WEATHER SYSTEM IS FORECAST TO AFFECT THE AREA LATER IN THE WEEK AND MODELS HAVE BEGUN TO SLOW DOWN THE ONSET OF THE PCPN. PCPN COULD ALSO LINGER LITTLE LONGER THAN PREVIOUS MODEL RUNS SUGGESTED. SO WILL HAVE CHC PCPN FOR FRI THROUGH SATURDAY...WITH CONTINUED CHANCE IN THE SOUTHEAST FOR SAT NIGHT. TEMPS SHOULD REMAIN WARM THROUGH THE PERIOD...BUT APPEARS ANOTHER SHOT OF COOLER AIR IS IN STORE FOR THE AREA SAT NIGHT AND SUNDAY/ AUTEN && .AVIATION... ISSUED 600 PM CST SUN FEB 27 2011...FOR THE 00Z TAFS STRONG TO SEVERE STORMS ARE APPROACHING WESTERN IL AT ABOUT 65 MPH. LARGE HAIL IS THE PRIMARY HAZARD. HIGH WINDS TO 50 KT WILL BE POSSIBLE IN THE STRONGEST STORMS. THE PATH OF THE STRONGEST STORMS MAY BE JUST SOUTH OF THE PIA AIRPORT...AS PIA IS ON THE COLD SIDE OF THE WARM FRONT. STORMS WILL WEAKEN THE FARTHER NORTH INTO THE COLD AIR THEY GO. WILL KEEP LIFR VIS AND SEVERE STORMS WITH HAIL IN THE TAFS BETWEEN 02Z-04Z. HAVE INCLUDED THOSE HAZARDS IN BMI AS WELL. WILL ONLY MENTION THUNDER AND HEAVY RAIN AT SPI/CMI/DEC FOR NOW...UNTIL THE PATH OF THE STRONGER STORMS BECOMES MORE EVIDENT. SOME LIGHT SNOW/SLEET WILL BE POSSIBLE ON THE BACK SIDE OF THE IS RAIN MONDAY MORNING...SO INCLUDED A MENTION OF WINTRY PRECIP BETWEEN 15Z-19Z. WINDS WILL REMAIN NORTHEAST TONIGHT THEN BECOME NORTH BY MON MORNING. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 27, 3:23 PM CST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 323 PM CST SUN FEB 27 2011 ILZ027>031-281200- KNOX-MARSHALL-PEORIA-STARK-WOODFORD- 323 PM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STRONG STORM SYSTEM WILL MOVE THROUGH THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...BEGINNING BY LATE AFTERNOON AND CONTINUING THROUGH THE NIGHT. HEAVY RAINFALL IS POSSIBLE TONIGHT AS THE STORM MOVES THROUGH WHICH MAY RESULT IN LOCALIZED FLOODING. IN ADDITION...SMALL HAIL IS POSSIBLE WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE EARLY THIS WEEK DUE TO THE ADDITIONAL RAINFALL...WITH SOME REMAINING OR CLIMBING ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036>038-040>057-061>063-066>068-071>073-281200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-LAWRENCE-LOGAN- MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON- SCHUYLER-SCOTT-SHELBY-TAZEWELL-VERMILION- 323 PM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A SLIGHT RISK OF SEVERE WEATHER FOR CENTRAL ILLINOIS AS A STRONG STORM SYSTEM WILL MOVE THROUGH THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...BEGINNING BY LATE AFTERNOON AND CONTINUING THROUGH THE NIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY SEVERE WEATHER THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE PRIMARY SEVERE WEATHER THREAT WILL OCCUR BETWEEN 7 PM AND 3 AM. HEAVY RAINFALL IS POSSIBLE TONIGHT AS THE STORM MOVES THROUGH WHICH MAY RESULT IN LOCALIZED FLOODING. IN ADDITION...SMALL HAIL IS POSSIBLE WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE EARLY THIS WEEK DUE TO THE ADDITIONAL RAINFALL...WITH SOME REMAINING OR CLIMBING ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 7 PM AND 3 AM TONIGHT. HJS
In the hours before
Local storm report, Feb 27, 8:30 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FREEZING RAIN ALTONA 41.12N 90.16W
02/27/2011 M0.16 INCH KNOX IL CO-OP OBSERVER
MEASURED 0.16 INCHES OF ICE ON ELEVATED SURFACES WITH
TEMPERATURE OF 31F.
&&
KHUETTLSpecial weather statement, Feb 27, 8:30 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CST SUN FEB 27 2011
ILZ052-054-056-061-280300-
CHRISTIAN-COLES-MOULTRIE-SHELBY-
830 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ALERT FOR CENTRAL COLES...SHELBY...SOUTHERN
CHRISTIAN AND SOUTHERN MOULTRIE COUNTIES UNTIL 900 PM CST...
AT 828 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
RAYMOND TO 8 MILES NORTH OF RAMSEY...MOVING NORTHEAST AT 75 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
PEOPLE IN CHRISTIAN...COLES...MOULTRIE AND SHELBY COUNTIES...
INCLUDING THE CITIES OF LAKEWOOD...PANA...TOWER HILL...SHELBYVILLE...
WESTERVELT...ASSUMPTION...WINDSOR...FINDLAY...MOWEAQUA AND
ALLENVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
LAT...LON 3964 8825 3921 8894 3921 8904 3923 8915
3935 8915 3935 8953 3935 8954 3937 8954
3965 8914
TIME...MOT...LOC 0230Z 235DEG 65KT 3934 8942 3927 8902
GEELHARTSpecial weather statement, Feb 27, 8:42 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CST SUN FEB 27 2011
ILZ047-049-050-280315-
CASS-MORGAN-SCOTT-
842 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ALERT FOR MORGAN...SCOTT AND SOUTHERN CASS
COUNTIES UNTIL 915 PM CST...
AT 838 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NAPLES...OR 9 MILES NORTHWEST OF
WINCHESTER...MOVING EAST AT 65 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
PEOPLE IN CASS...MORGAN AND SCOTT COUNTIES...INCLUDING THE CITIES OF
NAPLES...BLUFFS...EXETER...CHAPIN...JACKSONVILLE AND LITERBERRY...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 3981 9060 3983 9058 3988 9059 3991 9055
3994 9054 3997 9005 3952 8995 3953 9059
3956 9058 3960 9060 3980 9062
TIME...MOT...LOC 0242Z 253DEG 57KT 3971 9053
GEELHARTLocal storm report, Feb 27, 8:58 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL BLOOMINGTON 40.48N 88.97W
02/27/2011 M0.75 INCH MCLEAN IL TRAINED SPOTTER
0856 PM HAIL 1 N NORMAL 40.53N 89.00W
02/27/2011 M1.00 INCH MCLEAN IL TRAINED SPOTTER
0850 PM HAIL 3 SW BLOOMINGTON 40.45N 89.01W
02/27/2011 M0.50 INCH MCLEAN IL NWS EMPLOYEE
&&
KHUETTLLocal storm report, Feb 27, 9:03 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 2 ESE BLOOMINGTON 40.47N 88.94W
02/27/2011 M0.50 INCH MCLEAN IL TRAINED SPOTTER
&&
KHUETTLLocal storm report, Feb 27, 9:16 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
916 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 1 S EMDEN 40.28N 89.49W
02/27/2011 M0.88 INCH LOGAN IL TRAINED SPOTTER
0848 PM HAIL 3 NW SHIRLEY 40.45N 89.07W
02/27/2011 M1.75 INCH MCLEAN IL EMERGENCY MNGR
0903 PM HAIL BLOOMINGTON 40.48N 88.97W
02/27/2011 M0.75 INCH MCLEAN IL MESONET
0857 PM HAIL 3 NE BLOOMINGTON 40.51N 88.93W
02/27/2011 M0.50 INCH MCLEAN IL MESONET
0900 PM HAIL 3 NE NORMAL 40.55N 88.96W
02/27/2011 M0.88 INCH MCLEAN IL NWS EMPLOYEE
&&
KHUETTLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:52 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 38 min |
| Feb 27, 7:19 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Mason, Tazewell | 41 min |
| Feb 27, 7:40 PM CST | Special Weather Statement | ILX | Mason, Menard, Tazewell | 50 min |
| Feb 27, 7:56 PM CST | Special Weather Statement | ILX | Peoria, Tazewell | 49 min |
| Feb 27, 8:14 PM CST | Severe Thunderstorm Warning | ILX | Logan, McLean, Tazewell | 31 min |
| Feb 27, 8:25 PM CST | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 35 min |
| Feb 27, 8:30 PM CST | Special Weather Statement | ILX | Christian, Moultrie, Shelby | 30 min |
| Feb 27, 8:33 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 32 min |
| Feb 27, 8:42 PM CST | Special Weather Statement | ILX | Morgan, Scott | 33 min |
| Feb 27, 8:44 PM CST | Severe Thunderstorm Warning | ILX | McLean | 46 min |
| Feb 27, 8:45 PM CST | Freezing Rain Advisory | ILX | Knox, Stark | 5 hr |
| Feb 27, 9:19 PM CST | Special Weather Statement | ILX | Coles, Douglas, Edgar | 41 min |
| Feb 27, 9:35 PM CST | Severe Thunderstorm Warning | ILX | Clark, Coles, Douglas, Edgar | 40 min |
| Feb 27, 9:47 PM CST | Special Weather Statement | ILX | DeWitt, Logan, McLean, Macon, Moultrie, Piatt | 43 min |
| Feb 27, 10:11 PM CST | Special Weather Statement | ILX | Lawrence | 34 min |
| Feb 27, 10:43 PM CST | Special Weather Statement | ILX | Crawford, Lawrence | 47 min |
| Feb 27, 11:02 PM CST | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 16 days |
| Feb 27, 11:04 PM CST | Special Weather Statement | ILX | Cass, Logan, Menard, Morgan, Sangamon | 56 min |
| Feb 28, 12:25 AM CST | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Jasper, Moultrie, Shelby | 44 min |
| Feb 28, 12:29 AM CST | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland | 61 min |
| Feb 28, 12:59 AM CST | Severe Thunderstorm Warning | ILX | Clark, Edgar | 32 min |
| Feb 28, 1:06 AM CST | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 39 min |
| Feb 28, 1:18 AM CST | Tornado Warning | ILX | Richland | 14 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.